# SDR QXEA9500094

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N454US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11107
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Lamp
- Part number: 1820
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

3 AFT EVACUATION LIGHTS IN PASSENGER COMPARTMENT CEILING WERE FOUND INOP.  RELAMPED FIXTURES AND AIRCRAFT RELEASED FOR SERVICE.
